It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Grdian,
Yinksy here is the expert on benzo's,so hopefully she'll get to the boards soon-meanwhile-is this the first time you've ever taken these? Are you taking anything else? If so,what and for how long?You've been on the Alprazolams for 7 weeks straight?It does sound like withdrawal that you're going thru,and benzo's are the WORST drug to detox from-BUT-even though 7 weeks is long enough to cause a physical dependancy,from your post it doesn't sound like you've been abusing this med or have a years long history of taking this??Do NOT cold turkey off this drug, continue your taper,you are going to feel nasty for a while,unfortunately no way around it,but it is important to get off of this as soon as you can so you don't further increase any physical (or psychological)dependancy.
Can you contact your doctor and let him know you are experiencing withdrawal symptoms?Just because you are experiencing withdrawal does NOT mean you are a drug addict,prolonged use of a LOT of things can produce a physical dependancy.
Also,why do you vomit in the morning?Self-induced or is this because of withdrawal?By routine, do you mean just recently?And I just read back how much you've been taking before you started tapering,and it appears you might be tapering a little to fast.
You have to take benzo tapers pretty slow.Once again, I hope Yinksy steps in here.And I also think it is extremely important you contact your prescribing doctor.Keep posting,and keep reading,I'm sure there's a lot of good advice coming your way from the people here!!
Hang in there
Stacie
Hello Grdian,

What you describe are classic symptoms of benzo withdrawal (tinnitus, insomnia, nausea, sickness, tremor, anxiety etc). I know nothing about Wellbutrin - so the symptoms could be produced by either or both drugs? One way to find out would be to take the xanax and if the symptoms disappear then you have your culprit. xanax! If nothing improves then it is the wellbutrin.

.25 xanax = 5 mg valium. People taper down off 5 mg valium by way of 1 mg per week.
But you have been taking the xanax for only a few weeks? So - hopefully you will be over all this soon?
The insomnia is a beast of a thing! I had insomnia for a long time following the departure of benzos - but I had been on ativan for 2 years (a real long time for benzos - and soooooo wrong! I now know). It does improve and you will sleep again normally - but it takes time for the brain cells all to come back on line and working correctly - I am afraid this is something you just have to work through. Dont worry about it - if you can - just take it as it comes to you - one night you will sleep an hour, the next maybe 3 hours .......but it will come back.
I would urge you not to resort to any of the benzos or ambien or sonata.................... or you risk another addiction.

Try sleep hygiene - camomile tea, hot milk before bed..........you know the sort of thing. But above all - dont worry - it may take a day or two or even a week or so............. the brain chemistry has been altered and takes time to correct itself - but it does! In my view the worst things that people seem to do is to throw more pills (chemicals) into the equation - so the brain never gets a chance to sort itself out.

Good luck

Y
Tinninitus wasn't one of my more persistant symptoms as it would come and go. It took a few months for it to totally dissappear, but again, I was not on any drugs at all , so I don't know in your case how long it will last, or if it is Xanax withdrawal induced or if it's the Wellbutrin.

As far as your cold, I've had that same sort of thing alot....chances are there is infection in your chest, I would insist on antibiotics when you go in even if the doctor says virus. I can say from experience with bad chest colds, infection is usually there and responds to antibiotics. As mentioned, the Zithromax is excellent.

I would be careful about any asthma medication and codiene-based cough syrup your doctor might prescribe.... that's how I first got in trouble with meds and these are both common these days to prescribe for colds. I had reactions to both, the asthma one made me hyper and then the codiene would knock me out; I developed a dependancy on the codiene and had withdrawals, all which was denied by doctors, so my symptoms were medicated with benzos and I was off to worse problems!:mad:

Skip the asthma med, and substitute over-the-counter Robitusson for the cough medicine. I've done fine on that system with colds since then; my new doctor looked at me funny when I said all I want was antibiotic the last time I had a chest cold, but I told him I do better with over-the-counter cough stuff...too much to explain to him the whole codiene/benzo thing....he probably wouldn't believe it anyway. :rolleyes:





All times are GMT -7. The time now is 03:58 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!